# SDR SIMA20140224006

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 24,328 hours, 20,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82358
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EPSU INOPERATIVE.  R & R NR 4 EPSU BATTERY & CHARGER IAW WC 33-700-19, OPERATIONS CHECKED GOOD AT THIS TIME.
